Header menu link for other important links
Comparison of numerical methods of the SEIR epidemic model of fractional order
Zeb A., Madad Khan, Zaman G., , Ertürk V.S.
Published in Verlag der Zeitschrift fur Naturforschung
Volume: 69
Issue: 1-2
Pages: 81 - 89
In this paper, we consider the SEIR (Susceptible-Exposed-Infected-Recovered) epidemic model by taking into account both standard and bilinear incidence rates of fractional order. First, the nonnegative solution of the SEIR model of fractional order is presented. Then, the multi-step generalized differential transform method (MSGDTM) is employed to compute an approximation to the solution of the model of fractional order. Finally, the obtained results are compared with those obtained by the fourth-order Runge-Kutta method and non-standard finite difference (NSFD) method in the integer case. © 2014 Verlag der Zeitschrift für Naturforschung, Tübingen.
About the journal
JournalZeitschrift fur Naturforschung - Section A Journal of Physical Sciences
PublisherVerlag der Zeitschrift fur Naturforschung
Open AccessNo